About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 861292, 11 pages
http://dx.doi.org/10.1155/2013/861292
Research Article

Upper Semicontinuous Property of Uniform Attractors for the 2D Nonautonomous Navier-Stokes Equations with Damping

College of Mathematics and Information Science, Henan Normal University, Xinxiang, Henan 453007, China

Received 25 May 2013; Revised 20 August 2013; Accepted 21 August 2013

Academic Editor: Ahmed El-Sayed

Copyright © 2013 Xin-Guang Yang and Jun-Tao Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xin-Guang Yang and Jun-Tao Li, “Upper Semicontinuous Property of Uniform Attractors for the 2D Nonautonomous Navier-Stokes Equations with Damping,” Abstract and Applied Analysis, vol. 2013, Article ID 861292, 11 pages, 2013. doi:10.1155/2013/861292